Volume 20, Number 8, 2019

Special Issue in Honor of the 75th Birthday of
Prof. Wataru Takahashi
  To be continued Number 9,
  Preface Guest Editor: J.-C. Yao

Open Boris S. Mordukhovich
Avoiding critical multipliers and slow convergence of primal-dual methods for fully stable minimizers

Open Xiaolong Qin and Jen-Chih Yao
A viscosity iterative method for a split feasibility problem

Open Kay Barshad, Simeon Reich and Rafał Zalas
Strong coherence and its applications to iterative methods

Open Mikhail Kamenskii, Ching-Feng Wen and Margarita Zvereva
Oscillations of the string with singuliarities

Open Shahram Rezapour and Seyyed Hasan Zakeri
Implicit iterative algorithms for α-inverse strongly accretive operators in Banach spaces

Open Abdul Latif, Buthinah A. Bin Dehaish and Asma Al Rwaily
Existence of metric fixed points for generalized contractive type mappings

Jiangxing Zhu, Chunhai Hu, Wei Ouyang and Xiuqin Yang
Generalized error bound for conic inequality in C2 type Banach spaces

Tran Hung Cuong, Jen-Chih Yao and Nguyen Dong Yen
On some incremental algorithms for the minimum sum-of-squares clustering problem. part 1: ordin and Bagirov's incremental algorithm

Open Sehie Park
Extending the realm of Horvath spaces

Open Sahar Atarzadeh, Majid Fakhar and Jafar Zafarani
Optimality conditions of a nonsmooth composite minimization problem
Adrian Petruçsel and Gabriela Petruçsel
Fixed points, coupled fixed points and best proximity points for cyclic operators

Shih-sen Chang, X. R. Wang, M. Liu, L. C. Zhao and L. J. Qin
A modified proximal point algorithm involving fixed points for k-strictly pseudononspreading mappings in Hadamard spacestitle

  Abdellatif Moudafi and Yekini Shehu
Convergence of the forward-backward method for split null-point problems beyond cocoerciveness

  Anthony To-Ming Lau
Some open problems related to fixed point properties and amenability

  Qamrul Hasan Ansari and Pradeep Kumar Sharma
Ekeland type variational principle for Set-valued maps in Quasi-metric Spaces with applications
Jinlu Li, Linsen Xie and Xiaopeng Zhao
Infinitely nonlinear split variational inequalities in Banach spaces

  Mayumi Hojo and Wataru Takahashi
Weakly iterative method for the split common fixed point problem in Hilbert spaces

   To be continued Number 9

Yokohama Publishers

yokohama publishers